# SDR SWAA2024111960582

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 34,190 hours, 16,602 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Erratic
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

HAD 200 LB FUEL IMBALANCE ON #1 TANK. REBALANCED FUEL AND WITHIN 18 MIN; HAD A 500 LBS IMBALANCE. THEN RAPIDLY DROPPED TO 1800LBS. UPON FINAL APPROACH; #1 FUEL QTY RESTORED TO NORMAL. NO CARRYOVER WITHOUT TROUBLESHOOTING!!!!!!! HANGAR REQUEST 3525<[01] OK TO CONTINUE PER M.E.L 28-6-01; SP1; SP3.;[02] PERFORMED TANK AND COMPENSATOR FQIS HEALTH CHECK OF #1 MAIN TANK REF AMM 28-41-21 FOUND MEASURED CAPACITANCE AT 5OOOHZ AND 500HZ FOR F2(91.99/87.8)(LIMIT 40.0-86.9) AND F7(30.42/30.78)(LIMIT 34.2-74.7) TO BE OUT OF RANGE ALSO FOUND INSULATION RESISTANCE LO-Z TO HIGH-Z MIN 1000 MEGAOHMS F5(43.43); F6(17.98); F7(103); F8(76.3); AND F9(152) TO BE OUT OF RANGE. FUEL TANK ENTRY REQUIRED FOR MORE TROUBLESHOOTING.
